×
About 664 results

ALLMedicine™ Drug-induced Hepatotoxicity Center

Research & Reviews  327 results

Alanine transaminase and hemoglobin appear to predict the occurrence of antituberculosi...
https://doi.org/10.1080/14787210.2020.1822735
Expert Review of Anti-infective Therapy; Kesenogile B, Godman B et. al.

Sep 10th, 2020 - Tuberculosis (TB) remains a global health problem, with medications having adverse effects including drug-induced hepatotoxicity. We determined the prevalence of anti-tuberculosis drug-induced hepatotoxicity and associated risk factors. Retrospect...

Evidence of drug-induced hepatotoxicity in the Maghrebian population.
https://doi.org/10.1080/01480545.2020.1797088
Drug and Chemical Toxicology; Bourhia M, Ullah R et. al.

Jul 25th, 2020 - Drug-induced hepatotoxicity is one of the most challenging hepatic diseases faced nowadays due to a large number of drugs currently used in clinical practice, the enormous dietary supplements which are potentially hepatotoxic, as well as the abili...

Preoperative plasmapheresis experience in Graves' disease patients with anti-thyroid dr...
https://doi.org/10.1016/j.transci.2020.102826
Transfusion and Apheresis Science : Official Journal of the World Apheresis Association : Official Journal of the European Society for HaemApheresis; Apaydın T, Elbasan O et. al.

Jun 13th, 2020 - Hepatotoxicity is a rare but serious side effect of antithyroid drug (ATI) therapy in Graves' disease patients. Cessation of ATI drug is needed in most of the patients if liver enzymes highly elevated or in case of agranulocytosis. Permanent thera...

Bile acids, lipid and purine metabolism involved in hepatotoxicity of first-line anti-t...
https://doi.org/10.1080/17425255.2020.1758060
Expert Opinion on Drug Metabolism & Toxicology; Liu L, Li X et. al.

May 20th, 2020 - Rifampin (RIF), isoniazid (INH) and pyrazinamide (PZA) are essential components of the short-term first-line anti-tuberculosis (anti-TB) chemotherapy regimen and can cause hepatotoxicity. However, the mechanism of anti-TB drug-induced hepatotoxici...

Contrasting Role of Dose Increase in Modulating Sofosbuvir-Induced Hepatocyte Toxicity.
https://doi.org/10.1055/a-1117-3004
Drug Research; Yousefsani BS, Nabavi N et. al.

Mar 11th, 2020 - Sofosbuvir, the oral direct-acting antiviral, is a medication, which used as the effective treatment for hepatitis C infection. Although sofosbuvir thought to have few adverse-effects, there have been some experiences of serious drug-induced hepat...

see more →

Clinicaltrials.gov  333 results

Alanine transaminase and hemoglobin appear to predict the occurrence of antituberculosi...
https://doi.org/10.1080/14787210.2020.1822735
Expert Review of Anti-infective Therapy; Kesenogile B, Godman B et. al.

Sep 10th, 2020 - Tuberculosis (TB) remains a global health problem, with medications having adverse effects including drug-induced hepatotoxicity. We determined the prevalence of anti-tuberculosis drug-induced hepatotoxicity and associated risk factors. Retrospect...

Evidence of drug-induced hepatotoxicity in the Maghrebian population.
https://doi.org/10.1080/01480545.2020.1797088
Drug and Chemical Toxicology; Bourhia M, Ullah R et. al.

Jul 25th, 2020 - Drug-induced hepatotoxicity is one of the most challenging hepatic diseases faced nowadays due to a large number of drugs currently used in clinical practice, the enormous dietary supplements which are potentially hepatotoxic, as well as the abili...

Preoperative plasmapheresis experience in Graves' disease patients with anti-thyroid dr...
https://doi.org/10.1016/j.transci.2020.102826
Transfusion and Apheresis Science : Official Journal of the World Apheresis Association : Official Journal of the European Society for HaemApheresis; Apaydın T, Elbasan O et. al.

Jun 13th, 2020 - Hepatotoxicity is a rare but serious side effect of antithyroid drug (ATI) therapy in Graves' disease patients. Cessation of ATI drug is needed in most of the patients if liver enzymes highly elevated or in case of agranulocytosis. Permanent thera...

Bile acids, lipid and purine metabolism involved in hepatotoxicity of first-line anti-t...
https://doi.org/10.1080/17425255.2020.1758060
Expert Opinion on Drug Metabolism & Toxicology; Liu L, Li X et. al.

May 20th, 2020 - Rifampin (RIF), isoniazid (INH) and pyrazinamide (PZA) are essential components of the short-term first-line anti-tuberculosis (anti-TB) chemotherapy regimen and can cause hepatotoxicity. However, the mechanism of anti-TB drug-induced hepatotoxici...

Contrasting Role of Dose Increase in Modulating Sofosbuvir-Induced Hepatocyte Toxicity.
https://doi.org/10.1055/a-1117-3004
Drug Research; Yousefsani BS, Nabavi N et. al.

Mar 11th, 2020 - Sofosbuvir, the oral direct-acting antiviral, is a medication, which used as the effective treatment for hepatitis C infection. Although sofosbuvir thought to have few adverse-effects, there have been some experiences of serious drug-induced hepat...

see more →

News  4 results

Three Severe Liver Damage Cases Linked to Ketolide Antibiotic
https://www.medpagetoday.com/gastroenterology/generalhepatology/2525

Jan 20th, 2006 - Action Points Note that this case report describes three cases of severe liver toxicity that appear to be associated with the use of Ketek (telithromycin); the cases include one patient who died and one who required a liver transplant. Advise pati...

Hepatic toxicity of antirheumatic drugs
https://www.mdedge.com/ccjm/article/92787/hepatic-toxicity-antirheumatic-drugs

Abstract BACKGROUND Many of the diverse group of pharmacologic agents available for the treatment of rheumatic diseases have the potential to cause serious hepatotoxicity. OBJECTIVE To identify factors associated with drug-induced hepatotoxicity in.

NSAIDs: Balancing the Risks and Benefits
https://www.medscape.com/viewarticle/863463_6

Hepatotoxicity Risk About 10% of total drug-induced hepatotoxicity is NSAIDrelated.[21] A review of NSAID-induced hepatotoxicity by Bessone concluded that ibuprofen has the best liver safety profile out of all prescription and OTC NSAIDs, while su...

Hepatotoxic Effects of Lipid-altering Agents
https://www.medscape.com/viewarticle/773600_2

Clinical Presentation Drug-induced hepatotoxicity secondary to lipid-altering agents includes acute liver failure, hepatitis, cholestasis, and most commonly transaminitis, an asymptomatic elevation in serum transaminases.[3] Acute liver failure is...

see more →